Tinigil ko na kasi yung pag inom ko ng pills, normal lang po ba ko duguin matapos ang halos isang linggo na pag tigil ko. Salamat po?

Mary Fajardo
is in the Philippines Medical History

Last Thursday ako tumigil (September 12) tapos ngayong umaga ako dinugo (September 18)

The medical information contained in this section is not intended for treatment or prescription. It is used to complement, not replace, the communication between a patient and their physician. Reliance on any information provided by BuhayOFW or any medical experts is solely at your own risk. If you have a medical emergency, call your doctor or go to the hospital immediately.

 

 

Reply as anonymous (Your real name and picture will not be seen)
Dolly April Plaza
is a Nurse in the Philippines
Opo. ito ay nangyayari sa ibang ababe na gumagamit ng pills at b iglang naghinto nito. Nag-iiba kasi ang cycle ng regla kapoag ito ay itinigil dahil sa kadahilanan na ang pills ay may hormones na tulad sa mga kababaihan.